Aa
A
A
Close
Avatar universal

Libido and Wellbutrin

I am a 46 year old male.  I was previously on Lexapro for anxiety / depression, but switched to Wellbutrin due low libido while on the Lexapro.  I have now been taking 150mg of Wellbutrin XL for about three months, and have noticed no imprvement.  If anything, my libido has diminished even more.  

Since most people report a boost in sex drive with the Wellbutrin, I was wondering if I am just an atypical case, or if perhaps my dosage is not high enough to experience the improvement.

Thanks for your help!
Cancel
2 Answers
Page 1 of 1
1042487 tn?1275283499
Drugs are not affecting anyone in the same way as one size doesn't fit all.

Low libido can be also due to another underlying cause eg depression.

M4
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
How are you doing now? I hope you are not another pssd victim.

Alex
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
15695260 tn?1443705964
Blank
Sara_MHModerator commented on Eating Disorders
Jan 20
15695260 tn?1443705964
Blank
Sara_MHModerator commented on kkparr33's status
Jan 20
19949834 tn?1516419106
Blank
kkparr33 Are there communities here ... Comment
Jan 19
Top Mood Disorders Answerers
Depression Community Resources
Top Mood Disorders Answerers